If you need an accessible version of this item please contact JSTOR User Support

All-Pay Auctions with Variable Rewards

Todd Kaplan, Israel Luski, Aner Sela and David Wettstein
The Journal of Industrial Economics
Vol. 50, No. 4 (Dec., 2002), pp. 417-430
Published by: Wiley
Stable URL: http://www.jstor.org/stable/3569781
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
All-Pay Auctions with Variable Rewards
Preview not available

Abstract

We study all-pay auctions with variable rewards under incomplete information. In standard models, a reward depends on a bidder's privately known type; however, in our model it is also a function of his bid. We show that in such models there is a potential for paradoxical behavior where a reduction in the rewards or an increase in costs may increase the expected sum of bids or alternatively the expected highest bid.

Page Thumbnails

  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430